# SDR SWAA2015032637823

- Difficulty date: March 6, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936537
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 211ALF DELAMINATED.  R & R FLOORBOARD IAW DWG & SRM.
